# SDR AUCR200500002

- Difficulty date: December 1, 2005
- Submitted: December 1, 2005
- Operation: General aviation
- Aircraft: N917AU
- Make and model: Lkheed P3A
- Aircraft serial: 150510
- Aircraft time: 15,178 hours
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: 9010622
- Condition: Corroded
- Location: Lt Wing
- Part time: 15,178 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING UPPER REAR SPAR CAP WS178, AT NACELLE AFT ATTACH PLATE. DISSIMILAR METAL CORROSION ATTACK UPPER CROWN AND VERTICAL LEG. CORROSION WAS VISUALLY DETECTED AT DEPOT LEVEL SCHEDULED INSPECTION.  CORROSION WAS FOUND TO EXCEED NEGLIGIBLE DAMAGE LIMITS.
